Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with dry eyes syndrome. Suffering from eye strain. Any solution?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions
I am continuosly suffereing from eye strain (almost everyday). I have been diagonsed with dry eyes syndrome and have been taking medication for a while now (Systane eye drops and Osmega tablets). I am also taking frequent breaks during the work. Is there anything more which I can do? Is there a permanant solution to this?

Posted Wed, 29 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 3 hours later
Thanks for sending your query to us.
What you are doing is good and medically there is not much you can do much.
What is needed is what we call as life style management.
Have a cerain amount of physical activity,like walking and exercise and some amount of yoga.All this will basically add to your level of fitness and feeling of welbeing.
These are again no quick fix solutions ans will help you in the long run.
We can not over emphasise the importence of a well balanced diet.
Follow these and do get back to me in case of further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor